# SDR UALA2010080902894

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 33,674 hours, 14,312 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 700TS06Y12
- Part serial: 4446
- Condition: Faulty
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

C/B POPPED AFTER T/O, RTFL.  CREW REPORTED C/B Q41 Q42 Q43 Q44 P41 ON 121VU PANEL ALL POPPED IN FLT.  ALSO ENG 1 IGN C/B P41 ALSO TRIPPED, PER CREW, C/B DID NOT ALL TRIP AT THE SAME TIME AND ACFT CLIMBING THROUGH FL290.  ON GROUND DID NOT RESET TRIPPED C/B'S.  REPLACED FIRE CONTROL MODULE.  ALSO REPLACED EIU.  CHECKED WIRES BETWEEN SQUIB'S AND FIRE PANEL, FOUND NO GROUNDS.  ACCOMPLISHED TSM WITH NO FAULTS. PANEL TESTED NORMAL. NOTIFIED OPBLM AND THEY AGREE TO RELEASE ACFT BACK IN SERVICE.
